Current Issue 

Volume 19, Dec 2023

Issue 3

S.No Title of The Article Authors Published In Pages  
1 CHARACTERIZATIONS OF $t^2$-REVERSIBLE RINGS H. M. Imdadul Hoque
Masuma Khanam
Volume 19 Issue 3 1-12 Read more
2 NOTES ON EXTERNAL DIRECT PRODUCTS OF DUAL IUP-ALGEBRAS Chatsuda Chanmanee
Warud Nakkhasen
Rukchart Prasertpong
Pongpun Julatha
Aiyared Iampan
Volume 19 Issue 3 13-30 Read more
3 ON THE LANCZOS ORTHOGONAL DERIVATIVE J. D. Bulnes
J. López-Bonilla
R. Rajendra
P. Siva Kota Reddy
Volume 19 Issue 3 31-36 Read more
4 ON SUBCLASSES OF ANALYTIC FUNCTIONS INVOLVING $q$-DERIVATIVE OPERATOR WITH NEGATIVE COEFFICIENTS N Shilpa
S Latha
Volume 19 Issue 3 37-48 Read more
5 ON THE DISTRIBUTION OF ZEROS OF BICOMPLEX POLYNOMIALS Tanchar Molla Volume 19 Issue 3 49-62 Read more
6 ON A MODULAR EQUATION OF DEGREE 23 K. R. Vasuki
Shibu Andia
Volume 19 Issue 3 63-74 Read more
7 ON TRANSFORMATION OF BASIC HYPERGEOMETRIC FUNCTIONS APPLYING FRACTIONAL q-DIFFERENTIAL OPERATOR Jayprakash Yadav Volume 19 Issue 3 75-80 Read more
8 CERTAIN RESULTS INVOLVING q-HYPERGEOMETRIC SERIES AND RAMANUJAN'S MOCK THETA FUNCTIONS Sunil Singh
Mohmmad Shahjade
Amit Kumar Singh
Volume 19 Issue 3 81-86 Read more
9 CHARACTERISATION OF EQUIVALENT NORMS ON A LINEAR SPACE USING EXPONENTIAL VECTOR SPACE Dhruba Prakash Biswas
Priti Sharma
Sandip Jana
Volume 19 Issue 3 87-100 Read more
10 NEUTROSOPHIC WEAKLY SEMI CONTINUOUS FUNCTIONS I. Silambarasan
E. Elavarasan
R. Vijaykrishnaraj
Volume 19 Issue 3 101-114 Read more
11 ON 2-ABSORBING IDEALS IN COMMUTATIVE $ \Gamma- $ SEMIRINGS Hitesh Kumar Ranote Volume 19 Issue 3 115-126 Read more
12 BEST PROXIMITY AND FIXED POINT OUTCOMES IN METRIC SPACES FOR THE PROXIMAL CONTRACTION OF $\alpha_{0}-(\psi_0, g_0)$ Rashmi Sharma
Manoj Kumar
Volume 19 Issue 3 127-144 Read more
13 APPROXIMATION OF FIXED POINTS FOR CLASS OF GENERALIZED NONEXPANSIVE MAPPING VIA NEW ITERATION PROCESS Samir Dashputre
Rakesh Tiwari
Jaynendra Shrivas
Volume 19 Issue 3 145-160 Read more
14 COMMON FIXED POINTS OF SUZUKI TYPE $Z-$CONTRACTION OF TWO PAIRS OF SELFMAPS WITH A RATIONAL EXPRESSION VIA $\Psi-$SIMULATION FUNCTION G. V. R. Babu
P. Mounika
Volume 19 Issue 3 161-180 Read more
15 NEW SORT OF NEIGHBOURHOOD AND DERIVED SETS IN MILLI TOPOLOGICAL SPACES Basavaraj M Ittanagi
M. Lellis Thivagar
Sunil Jacob John
Saeid Jafari
Chetana C.
Volume 19 Issue 3 181-200 Read more
16 ON TOPOLOGICAL J - QUOTIENT MAPS PL. Meenakshi
K. Sivakamasundari
Volume 19 Issue 3 201-214 Read more
17 ON ALMOST CONTRA-SOMEWHAT FUZZY CONTINUOUS FUNCTIONS G. Thangaraj
S. Senthil
Volume 19 Issue 3 215-232 Read more
18 DECOMPOSITIONS OF CONTINUITY VIA SIMPLY-OPEN SETS Talal Ali Al-Hawary
Jalal Hattem Hussein
Volume 19 Issue 3 233-242 Read more
19 A STUDY ON MINIMAL PRE-$\gamma$-OPEN SETS AND FINITE PRE-$\gamma$-OPEN SETS J. Sebastian Lawrence
C. Sivashanmugaraja
D. Kumar
M. Eswara Rao
Volume 19 Issue 3 243-252 Read more
20 LIE ALGEBRA BUNDLES OF FINITE TYPE AND NUMERABLE BUNDLES K. Kamalakshi
R. Rajendra
Volume 19 Issue 3 253-260 Read more
21 IDEALS AND ALMOST PRINCIPAL IDEALS IN EUCLIDEAN $\Gamma-$SEMIRINGS Tilak Raj Sharma
Anuj Sharma
Volume 19 Issue 3 261-274 Read more
22 SOME PROPERTIES OF BINARY $S_{\alpha}$ OPEN AND CLOSED SETS IN BINARY TOPOLOGICAL SPACE J. Elekiah
G. Sindhu
Volume 19 Issue 3 275-284 Read more
23 INDUCED REGULAR PERFECT GRAPHS Gokul S Jayakumar
Sangeetha V
Volume 19 Issue 3 285-300 Read more
24 A STUDY ON GRAPHS DEFINED ON L-SLICES Mary Elizabeth Antony
Mangalambal N. R.
Volume 19 Issue 3 301-318 Read more
25 CONJUGATE $S_3$-MAGIC GRAPHS Anusha C.
Anil Kumar V.
Volume 19 Issue 3 319-332 Read more
26 CONNECTIVITY ANALYSIS AND APPLICATIONS OF GRAPHIC FUZZY MATROIDS O. K. Shabna
K. Sameena
Volume 19 Issue 3 333-346 Read more
27 SUM CONNECTIVITY MATRIX AND ENERGY OF A $T_2$ HYPERGRAPH Sharmila D.
Sujitha S.
Angel Jebitha M. K.
Volume 19 Issue 3 347-358 Read more
28 ABSOLUTE MEAN GRACEFUL LABELING IN THE CONTEXT OF $m$-SPLITTING AND DEGREE SPLITTING GRAPHS V. J. Kaneria
J. M. Shah
Volume 19 Issue 3 359-370 Read more
29 ON THE PRODUCT OF GEOMETRIC-ARITHMETIC, SOMBOR AND FIRST ZAGREB INDICES Goutam Veerapur Volume 19 Issue 3 371-382 Read more
30 TOPOLOGICAL ASPECTS ON CORONENE GRAPH USING SOME GRAPH OPERATORS Manjunath M.
Veeresh S. M.
Pralahad M.
Rachanna Kanabur
Volume 19 Issue 3 383-392 Read more
31 A NEW CLASS OF TAN-G FAMILY OF DISTRIBUTIONS WITH PROPERTIES AND APPLICATIONS Pankaj Kumar
Laxmi Prasad Sapkota
Vijay Kumar
Volume 19 Issue 3 393-420 Read more
32 THERMAL DIFFUSION AND RADIATION ABSORPTION IMPACTS ON CHEMICALLY REACTIVE AND RADIATIVE NANOFLUID FLOW PAST AN EXPONENTIALLY ACCELERATED VERTICAL POROUS PLATE M. Santha Raju
G. S. S. Raju
Volume 19 Issue 3 421-436 Read more
33 A STUDY ON MHD JEFFREY FLUID FLOW PAST A VERTICAL POROUS PLATE WITH MULTIPLE BOUNDARIES UNDER THE EFFECT OF CHEMICAL REACTION L. Rama Mohan Reddy
D. Vidyanadha babu
Volume 19 Issue 3 437-448 Read more
34 MATHEMATICAL ANALYSIS OF COSMOLOGICAL MODELS WITH LINEARLY VARYING DECELERATION PARAMETER L. K. Tiwari Volume 19 Issue 3 449-458 Read more
35 COST INVENTORY MODEL CONSIDERING THE INTRODUCTION OF NEW PRODUCTS IN THE MARKET Neha Soni
Sushma Duraphe
Geeta Modi
Volume 19 Issue 3 459-466 Read more
36 MATHEMATICAL INVESTIGATION OF OXYGEN TRANSPORT IN INTACT MUSCLES VIS-A-VIS TISSUE METABOLISM Ahsan Ul Haq Lone
M. A. Khanday
Volume 19 Issue 3 467-480 Read more
37 UNIFORMLY CONVEX AND STARLIKE PROBABILITY DISTRIBUTION Saurabh Porwal
Poonam Dixit
Ritesh Agarwal
Akhilesh Singh
Volume 19 Issue 3 481-492 Read more